Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 22 people

I had injection into my hip yesterday and have had a bad headache since. Also, hot flashes.
Reply

Loading...

Same thing. Knee injection today developed headache overnight.
Reply

Loading...

Just started getting cortisone shot in my L4 low spine for severe leg nerve pain I have probably caused by a tumor on the nerve as it exits the spine. We are attempting cortisone epidural. My first one defiantly made me not be able to sleep with insomnia the first time, lasted about 24 hours. The second one didn’t do anything that effected sleep but this morning, (shot yesterday) I had a cup of coffee and bammmm massive headache. I would just warn avoid caffeine. It triggered it for me. Hope you all get relief!
Reply

Loading...

Thank you. I was helped by this info.
Reply

Loading...

I had both knees injected with cortisone yesterday. Today, I have terrible headache. I believe it has to be a side effect.
Reply

Loading...

Me too. Had cortisone injections in both knees yesterday and woke up with a headache today. I haven’t had a headache in many years.
Reply

Loading...

Got one yesterday still headache and cheeks are flushed this has never happened before
Reply

Loading...